See what CafeMoms are saying about saving time this holiday season..
Listen to DH, see the Doc
It could also be other problems (please list other issues in the comments)
These are normal changes that I have experienced (or known someone who has) give it time
Never experienced this/Don't know
Total Votes: 173
Total Votes: 173
Hi, so my husband would like me to see the doctor but I feel like its too soon for that. About a little over a month ago I went off birth control. I know that the body goes through a lot of changes when coming off BC (I was taking microgestrin). I tried explaining this to DH. I started getting really bad cramps about a week after coming off the pill and they lasted roughly 2 weeks. They would be in the pelvic area and wouldn't be so bad that I couldn't function but it would bother me. The last night of the cramps it really hurt to the point where I was doubled over in pain but the next morning they were gone and haven't come back the past 2 weeks. I have spotted twice (sorry TMI) a light tannish discharge (once about 2 weeks off the pill and another time yesterday which would have been 5 weeks off the pill). Both times it was just the tiniest bit, barely there, nothing shows when wiping, it would just be on the liner (which I have been wearing because I am hoping AF comes soon since she is already 2 weeks late) and then goes away. I have had early pregnancy symptoms but I know I am not pregnant because I have taken multiple PG tests with negative results. I tried telling DH that many of the symptoms (like cramping, spotting, tender breasts, vivid dreams, fatigue, and others) can also be due to coming off the BC but now he is freaking out because he is having nightmares (and yes I am serious) that I can't have any more kids (I already have 2 from a previous marriage).
I was just wondering if this has happened to anyone else when coming off birth control? Is this very common, could he be right that there may be another issue and I should consider seeing the doctor? Any help would be great as none of my girl friends ever experienced this when they came off birth control. Thanks in advance ladies!